Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 112, NWS Tulsa, OK

June 16, 2008Rogers County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 16, 2008, 9:00 AM CDT for Rogers County, Tulsa County, Oklahoma. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2008, 9:00 AM CDT (14:00 UTC)
Expired
Jun 18, 2008, 8:33 PM CDT
In force
60 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

Counties Rogers County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 20 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Caney River near Collinsville (CVLO2).

Action stage
26 ft
Minor stage
26 ft
Moderate stage
29 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07175550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 161508
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1008 AM CDT MON JUN 16 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-162308-
/O.NEW.KTSA.FL.W.0112.080616T1400Z-080618T0959Z/
/CVLO2.1.ER.080616T1400Z.080616T1400Z.080618T0359Z.NO/
1008 AM CDT MON JUN 16 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  900 AM MONDAY THE STAGE WAS 27.66 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY LATE TUESDAY EVENING.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
10 follow-up statements
000 
WGUS84 KTSA 161957
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
257 PM CDT MON JUN 16 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-170357-
/O.EXT.KTSA.FL.W.0112.000000T0000Z-080619T0622Z/
/CVLO2.1.ER.000000T0000Z.080618T0000Z.080619T0022Z.NO/
257 PM CDT MON JUN 16 2008

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM MONDAY THE STAGE WAS 27.82 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 28.7 FEET TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE WEDNESDAY EVENING.
* IMPACT...AT 29.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  RURAL ROADS NEAR THE MAIN CHANNEL MAY BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 170125
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
825 PM CDT MON JUN 16 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-170925-
/O.EXT.KTSA.FL.W.0115.000000T0000Z-080617T1224Z/
/RAMO2.1.ER.080617T0410Z.080617T0600Z.080617T0624Z.NO/
825 PM CDT MON JUN 16 2008

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR RAMONA.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM MONDAY THE STAGE WAS 25.77 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 26.1 FEET LATE 
  THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
  TONIGHT.
* IMPACT...AT 26.0 FEET...MINOR FLOODING WILL OCCUR.  FARMLANDS AND 
  RURAL ROADS WILL BE AFFECTED.

$$

OKC131-143-170925-
/O.EXT.KTSA.FL.W.0112.000000T0000Z-080618T0850Z/
/CVLO2.1.ER.000000T0000Z.080617T1200Z.080618T0250Z.NO/
825 PM CDT MON JUN 16 2008

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM MONDAY THE STAGE WAS 27.75 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 27.9 FEET TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATE TUESDAY EVENING.
* IMPACT...AT 29.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  RURAL ROADS NEAR THE MAIN CHANNEL MAY BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 170717
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
217 AM CDT TUE JUN 17 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-170747-
/O.CAN.KTSA.FL.W.0115.000000T0000Z-080617T1224Z/
/RAMO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
217 AM CDT TUE JUN 17 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE CANEY RIVER NEAR RAMONA.
* AT  100 AM TUESDAY THE STAGE WAS 25.81 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA CRESTED BELOW FLOOD STAGE AT
  25.8 FEET.  THE RIVER WILL REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 26.0 FEET...MINOR FLOODING WILL OCCUR.  FARMLANDS AND 
  RURAL ROADS WILL BE AFFECTED.

$$

OKC131-143-171516-
/O.EXT.KTSA.FL.W.0112.000000T0000Z-080618T0712Z/
/CVLO2.1.ER.000000T0000Z.080617T1200Z.080618T0112Z.NO/
217 AM CDT TUE JUN 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM TUESDAY THE STAGE WAS 27.80 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 27.9 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE THIS EVENING.
* IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 171326
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 AM CDT TUE JUN 17 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-172126-
/O.EXT.KTSA.FL.W.0112.000000T0000Z-080618T2024Z/
/CVLO2.1.ER.000000T0000Z.080617T1800Z.080618T1424Z.NO/
826 AM CDT TUE JUN 17 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM TUESDAY THE STAGE WAS 27.73 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 27.9 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATE WEDNESDAY MORNING.
* IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 172001
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT TUE JUN 17 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-180401-
/O.EXT.KTSA.FL.W.0112.000000T0000Z-080618T1905Z/
/CVLO2.1.ER.000000T0000Z.080616T2000Z.080618T1305Z.NO/
301 PM CDT TUE JUN 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 200 PM TUESDAY THE STAGE WAS 27.60 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 28.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 180107
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
807 PM CDT TUE JUN 17 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-180907-
/O.EXT.KTSA.FL.W.0112.000000T0000Z-080619T0036Z/
/CVLO2.1.ER.000000T0000Z.080616T2000Z.080618T1836Z.NO/
807 PM CDT TUE JUN 17 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM TUESDAY THE STAGE WAS 27.49 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
000 
WGUS84 KTSA 180719
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
219 AM CDT WED JUN 18 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-181519-
/O.EXT.KTSA.FL.W.0112.000000T0000Z-080619T0200Z/
/CVLO2.1.ER.000000T0000Z.080616T2000Z.080618T2000Z.NO/
219 AM CDT WED JUN 18 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM WEDNESDAY THE STAGE WAS 27.40 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
000 
WGUS84 KTSA 181330
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
830 AM CDT WED JUN 18 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC131-143-182130-
/O.EXT.KTSA.FL.W.0112.000000T0000Z-080619T0300Z/
/CVLO2.1.ER.000000T0000Z.080616T2000Z.080618T2100Z.NO/
830 AM CDT WED JUN 18 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM WEDNESDAY THE STAGE WAS 27.10 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 26.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$
000 
WGUS84 KTSA 181904
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT WED JUN 18 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES.
  
  
OKC131-143-190300-
/O.CON.KTSA.FL.W.0112.000000T0000Z-080619T0300Z/
/CVLO2.1.ER.000000T0000Z.080616T2000Z.080618T2313Z.NO/
204 PM CDT WED JUN 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 100 PM WEDNESDAY THE STAGE WAS 26.68 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 26.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$
000 
WGUS84 KTSA 190133
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT WED JUN 18 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES.
  
  
OKC131-143-190203-
/O.CAN.KTSA.FL.W.0112.000000T0000Z-080619T0300Z/
/CVLO2.1.ER.000000T0000Z.080616T2000Z.080619T0025Z.NO/
833 PM CDT WED JUN 18 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* AT  830 PM WEDNESDAY THE STAGE WAS JUST BELOW 26.0 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE
  FALLING. 
* IMPACT...AT 26.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 16, 2:56 AM CDT, 6 hours 4 minutes earlier.

Area forecast discussion, Jun 16, 2:56 AM CDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
256 AM CDT MON JUN 16 2008

.DISCUSSION...
BUSY OVERNIGHT WITH PLENTY OF STRONG TO SEVERE CONVECTION...AND
FLASH FLOODING. SOUTH MOVING CONVECTIVE COMPLEX THAT AFFECTED FAR
ERN OK AND NW AR EARLIER HAS DISSIPATED...HOWEVER ADDITIONAL STORMS
THAT DEVELOPED NE OF TULSA OFF AN OLD OUTFLOW BOUNDARY HAD MERGED
WITH A SOUTHEAST MOVING MCS THAT WAS AFFECTING WESTERN SECTIONS OF
THE FA. THIS COMPLEX WILL CONTINUE A SOUTHEASTERLY MOVEMENT...AND
WILL BEGIN AFFECTING FAR ERN OK AND NW AND WC AR BETWEEN 08Z-10Z.
FLASH FLOOD WATCH IN EFFECT FOR ZONES MAINLY NORTH OF I-40 UNTIL
12Z. HAVENT QUITE DECIDED WHAT TO DO WITH IT AT THIS TIME AS
LATEST MODEL RUNS OFFER VERY LITTLE HELP REGARDING SHORT TERM QPF
PLACEMENT. HOWEVER IT APPEARS WITH NEW CONVECTION DEVELOPING AND
EXTENSION OF THE FA WILL LIKELY BE NEEDED. WILL BASE FIRST PERIOD POPS
OFF OF RADAR TRENDS.

OTHERWISE THE BEAT GOES ON...PESKY NORTHWEST UPPER FLOW...SURFACE
AS WELL AS ELEVATED BOUNDARIES WILL RESULT IN CONTINUED CONVECTIVE
CHANCES FOR MOST OF THIS FORECAST CYCLE. HOPEFULLY BY NEXT
WEEKEND...UPPER RIDGE WILL BUILD BACK OVER THE SRN PLAINS...WHICH
WILL CURB RAIN CHANCES BUT INCREASE THE HEAT. WONT GET CARRIED
AWAY WITH POPS...WITH MOST PERIODS FALLING IN THE CHANCE CATEGORY.
TEMPERATURE WISE...WONT STRAY TOO FAR FROM GUIDANCE...AND IF
ANYTHING WILL CONTINUE TO ERR ON THE COOL SIDE GIVEN THE
DIFFICULTY IN DEPICTING AREAS OF RAIN COOLED AIR AND CLOUD COVER.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   82  66  78  64 /  50  50  50  30
FSM   83  66  78  66 /  70  40  50  30
MLC   92  68  84  65 /  60  50  50  30
BVO   78  63  79  62 /  50  50  50  20
FYV   81  60  78  59 /  60  40  50  20
BYV   80  60  80  59 /  70  40  50  20
MKO   85  66  78  64 /  60  50  50  30
MIO   80  61  81  61 /  50  30  50  20
F10   89  67  82  64 /  50  50  50  30
HHW   95  69  87  66 /  60  50  50  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ072.

AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...18
LONG TERM....23

In the hours before

Local storm report, Jun 16, 3:33 AM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
333 AM CDT MON JUN 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     FLASH FLOOD      5 SSW BROKEN ARROW      35.99N 95.82W
06/16/2008                   TULSA              OK   NWS EMPLOYEE

            SEVERAL STREETS FLOODED IN SOUTH BROKEN ARROW

&&

SFP
Special weather statement, Jun 16, 3:52 AM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
352 AM CDT MON JUN 16 2008

OKZ049-070-072>076-160945-
HASKELL OK-LATIMER OK-LE FLORE OK-MUSKOGEE OK-PITTSBURG OK-PUSHMATAHA
OK-SEQUOYAH OK-
352 AM CDT MON JUN 16 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHERN LE FLORE...PITTSBURG...NORTHERN PUSHMATAHA
     AND LATIMER

AT 352 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MARBLE CITY TO HAYWOOD...MOVING SOUTH AT 34 MPH.

A LARGE PORTION OF SOUTHEASTERN MUSKOGEE...SEQUOYAH...HASKELL...
NORTHERN LE FLORE...PITTSBURG...NORTHERN PUSHMATAHA AND LATIMER
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 445 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3423 9576 3430 9579 3451 9579 3452 9568
      3459 9568 3459 9588 3468 9589 3468 9599
      3490 9609 3532 9538 3531 9535 3534 9534
      3565 9482 3564 9471 3509 9444 3500 9444
TIME...MOT...LOC 0852Z 338DEG 30KT 3555 9478 3486 9596
Special weather statement, Jun 16, 4:39 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
439 AM CDT MON JUN 16 2008

OKZ049-073-075-076-161100-
LATIMER OK-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-
439 AM CDT MON JUN 16 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN LE FLORE...SOUTHERN PITTSBURG...PUSHMATAHA AND
     LATIMER

AT 439 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES NORTHEAST OF RED OAK TO 4 MILES SOUTH OF
DAMON TO 2 MILES SOUTHWEST OF BACHE...MOVING SOUTHEAST AT 28 MPH.

A LARGE PORTION OF SOUTHWESTERN LE FLORE...SOUTHERN PITTSBURG...
PUSHMATAHA AND LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 600 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3420 9566 3452 9573 3452 9568 3459 9568
      3459 9575 3493 9583 3484 9537 3507 9496
      3506 9494 3454 9449 3451 9504 3426 9508
TIME...MOT...LOC 0939Z 315DEG 24KT 3507 9498 3477 9528
          3484 9564
Special weather statement, Jun 16, 5:54 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
554 AM CDT MON JUN 16 2008

OKZ049-053-161200-
CHOCTAW OK-PUSHMATAHA OK-
554 AM CDT MON JUN 16 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN CHOCTAW AND SOUTHERN PUSHMATAHA

AT 554 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CLOUDY...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SOBOL...CORINNE AND CLOUDY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3428 9545 3442 9531 3426 9503 3424 9504
      3424 9513 3416 9513 3415 9515 3412 9515
      3405 9515 3405 9516
TIME...MOT...LOC 1054Z 310DEG 17KT 3430 9529
Special weather statement, Jun 16, 6:39 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
639 AM CDT MON JUN 16 2008

OKZ054>056-059>061-161245-
NOWATA OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
639 AM CDT MON JUN 16 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN ROGERS...SOUTHWESTERN NOWATA...WASHINGTON...SOUTHERN
     OSAGE...TULSA AND PAWNEE

AT 639 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHEAST OF BARTLESVILLE TO 3 MILES
SOUTHWEST OF BARNSDALL TO 7 MILES WEST OF WYNONA TO 7 MILES NORTHEAST
OF APPERSON...MOVING SOUTHEAST AT 23 MPH.

A LARGE PORTION OF WESTERN ROGERS...SOUTHWESTERN NOWATA...
WASHINGTON...SOUTHERN OSAGE...TULSA AND PAWNEE COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 745 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3631 9558 3609 9592 3608 9618 3612 9630
      3615 9630 3616 9629 3617 9626 3617 9627
      3617 9642 3622 9658 3678 9680 3659 9648
      3659 9623 3681 9588
TIME...MOT...LOC 1139Z 334DEG 20KT 3668 9593 3651 9618
          3650 9643 3678 9664
Special weather statement, Jun 16, 7:44 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 AM CDT MON JUN 16 2008

OKZ054-057>068-070-161345-
CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES OK-MUSKOGEE
OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-ROGERS
OK-TULSA OK-WAGONER OK-
744 AM CDT MON JUN 16 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE...WAGONER...ROGERS...NORTHWESTERN DELAWARE...SOUTHERN
     CRAIG...WESTERN OTTAWA...SOUTHEASTERN OSAGE...CREEK...TULSA...
     MAYES AND PAWNEE

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE...NORTHWESTERN CHEROKEE AND NORTHERN
     OKFUSKEE

AT 744 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES WEST OF PAWNEE TO 2 MILES NORTH OF
TERLTON TO TULSA TO 3 MILES NORTH OF BUSHYHEAD TO 5 MILES NORTHEAST
OF BLUEJACKET...MOVING SOUTH AT 33 MPH.

A LARGE PORTION OF OKMULGEE...NORTHWESTERN MUSKOGEE...WAGONER...
ROGERS...NORTHWESTERN DELAWARE...SOUTHERN CRAIG...WESTERN OTTAWA...
SOUTHEASTERN OSAGE...CREEK...NORTHWESTERN CHEROKEE...NORTHERN
OKFUSKEE...TULSA...MAYES AND PAWNEE COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 845 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
VERY HEAVY RAINFALL.

LAT...LON 3629 9650 3621 9594 3658 9552 3660 9543
      3664 9543 3697 9494 3644 9466 3588 9541
      3555 9575 3560 9639 3566 9663 3616 9663
      3616 9681 3625 9683 3625 9692 3633 9692
      3635 9704 3644 9704
TIME...MOT...LOC 1244Z 353DEG 29KT 3633 9693 3620 9648
          3612 9592 3649 9550 3683 9500

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:05 PM CDTTornado WarningTSAOttawa55 min
Jun 15, 7:21 PM CDTTornado WarningTSADelaware, Ottawa54 min
Jun 15, 7:27 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa78 min
Jun 15, 7:40 PM CDTSevere Thunderstorm WarningTSADelaware80 min
Jun 15, 8:30 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes75 min
Jun 15, 8:52 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware53 min
Jun 15, 9:10 PM CDTSpecial Weather StatementTSAMayes35 min
Jun 15, 9:29 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Wagoner76 min
Jun 15, 9:51 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah54 min
Jun 15, 10:29 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah46 min
Jun 15, 10:32 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers58 min
Jun 15, 10:39 PM CDTSpecial Weather StatementTSACherokee, Sequoyah66 min
Jun 15, 10:54 PM CDTSevere Thunderstorm WarningTSALeFlore66 min
Jun 15, 11:11 PM CDTFlash Flood WarningTSACraig, Mayes, Nowata, Rogers6 hr
Jun 15, 11:26 PM CDTSevere Thunderstorm WarningTSARogers64 min
Jun 15, 11:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee94 min
Jun 15, 11:54 PM CDTSevere Thunderstorm WarningTSALeFlore66 min
Jun 15, 11:59 PM CDTSevere Thunderstorm WarningTSANowata, Rogers61 min
Jun 16, 12:17 AM CDTSevere Thunderstorm WarningTSARogers58 min
Jun 16, 12:40 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington95 min
Jun 16, 1:01 AM CDTFlash Flood WarningTSAOsage, Pawnee5 hr
Jun 16, 1:15 AM CDTSevere Thunderstorm WarningTSARogers45 min
Jun 16, 1:35 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more85 min
Jun 16, 2:02 AM CDTFlash Flood WarningTSACreek, Nowata, Osage, Rogers, Tulsa, Washington4 hr
Jun 16, 2:16 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa31 min
Jun 16, 2:25 AM CDTFlash Flood WarningTSAMayes, Rogers, Wagoner4 hr
Jun 16, 2:34 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee56 min
Jun 16, 2:46 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah59 min
Jun 16, 3:07 AM CDTSpecial Weather StatementTSACreek23 min
Jun 16, 3:16 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee3 hr
Jun 16, 3:27 AM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee33 min
Jun 16, 3:52 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, Pittsburg, Sequoyah53 min
Jun 16, 4:39 AM CDTSpecial Weather StatementTSALatimer, Pushmataha81 min
Jun 16, 5:10 AM CDTAreal Flood WarningTSACraig, Mayes, Nowata, Rogers6 hr
Jun 16, 5:30 AM CDTRiver Flood WarningTSARogers, Tulsa3 hr
Jun 16, 5:54 AM CDTSpecial Weather StatementTSAPushmataha66 min
Jun 16, 6:39 AM CDTSpecial Weather StatementTSATulsa, Washington66 min
Jun 16, 7:44 AM CDTSpecial Weather StatementTSACraig, Creek, Delaware, Mayes, Okmulgee, Pawnee and 3 more61 min
Jun 16, 8:33 AM CDTRiver Flood WarningTSAMuskogee4 days
Jun 16, 1:54 PM CDTSpecial Weather StatementTSAOsage, Pawnee66 min
Jun 16, 1:57 PM CDTRiver Flood WarningTSANowata12 hr
Jun 16, 2:26 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
Jun 16, 2:43 PM CDTRiver Flood WarningTSACreek72 hr
Jun 16, 2:46 PM CDTRiver Flood WarningTSAWashington12 hr
Jun 16, 2:54 PM CDTRiver Flood WarningTSAOsage, Tulsa11 hr
Jun 16, 2:54 PM CDTRiver Flood WarningTSATulsa6 hr
Jun 16, 3:18 PM CDTSpecial Weather StatementTSACreek, McIntosh, Okfuskee, Okmulgee57 min
Jun 16, 4:03 PM CDTSpecial Weather StatementTSAMcIntosh57 min
Jun 16, 5:20 PM CDTSpecial Weather StatementTSAChoctaw, Latimer, Pushmataha70 min

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.